Existence results for first order impulsive functional differential equations with state-dependent delay
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 2, pp. 5-19
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper we study the existence of solutions for impulsive differential equations with state dependent delay. Our results are based on the Leray–Schauder nonlinear alternative and Burton–Kirk fixed point theorem for the sum of two operators.
In this paper we study the existence of solutions for impulsive differential equations with state dependent delay. Our results are based on the Leray–Schauder nonlinear alternative and Burton–Kirk fixed point theorem for the sum of two operators.
Classification :
34A37
Keywords: Differential equation; state-dependent delay; fixed point; impulses; infinite delay
Keywords: Differential equation; state-dependent delay; fixed point; impulses; infinite delay
@article{AUPO_2010_49_2_a0,
author = {Benchohra, Mouffak and Hedia, Benaouda},
title = {Existence results for first order impulsive functional differential equations with state-dependent delay},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {5--19},
year = {2010},
volume = {49},
number = {2},
mrnumber = {2796943},
zbl = {1237.34138},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a0/}
}
TY - JOUR AU - Benchohra, Mouffak AU - Hedia, Benaouda TI - Existence results for first order impulsive functional differential equations with state-dependent delay JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2010 SP - 5 EP - 19 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a0/ LA - en ID - AUPO_2010_49_2_a0 ER -
%0 Journal Article %A Benchohra, Mouffak %A Hedia, Benaouda %T Existence results for first order impulsive functional differential equations with state-dependent delay %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2010 %P 5-19 %V 49 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a0/ %G en %F AUPO_2010_49_2_a0
Benchohra, Mouffak; Hedia, Benaouda. Existence results for first order impulsive functional differential equations with state-dependent delay. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 2, pp. 5-19. http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a0/